# SDR ASOA20130812148H

- Difficulty date: August 12, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N19966
- Make and model: Emb EMB-145LR
- Aircraft serial: 145131
- Aircraft time: 34,728 hours, 25,928 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Part number: 2770138103
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED FUEL LEAKING FROM THE LT WING.  THE ACFT RETURNED TO DEPARTURE WITHOUT INCIDENT.  MX R & R THE AFFECTED FLAPPER VALVE, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
